Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Apr 17, 2012, 3:12 PM CDT for Forrest County, Jones County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2012, 3:12 PM CDT (20:12 UTC)
- Expired
- Apr 17, 2012, 3:40 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
Counties Forrest County, MS, Jones County, MS
The radar
The Mobile radar (KMOB), 120 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1118 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
823
WWUS84 KJAN 172012
SPSJAN
MSZ066-073-074-172040-
LAMAR MS-JONES MS-FORREST MS-
312 PM CDT TUE APR 17 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT TUE APR 17 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 10 MILES NORTHWEST OF ELLISVILLE TO 5 MILES
SOUTH OF PURVIS AT 311 PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN OF ONE TO LOCALLY TWO INCHES IS ALSO POSSIBLE WITH
THESE STORMS WHICH MAY CAUSE PONDING OF ROADWAYS AND SOME POSSIBLE
RUNOFF.
PEOPLE IN FORREST...WESTERN JONES AND SOUTHEASTERN LAMAR COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3097 8935 3100 8935 3100 8941 3098 8943
3099 8946 3140 8939 3176 8938 3175 8915
3096 8924
TIME...MOT...LOC 2011Z 270DEG 18KT 3169 8930 3141 8930
3107 8937
$$
MRMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 17, 10:57 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Apr 17, 10:57 AM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1057 AM CDT TUE APR 17 2012 .UPDATE...LARGE SWATH OF RAIN OVERSPREADING MOST OF THE CWA THIS MORNING. SOME FLASH FLOOD WARNINGS HAVE ALREADY BEEN ISSUED AS THREE HOUR RAINFALL TOTALS RANGE FROM 1 TO 3 INCHES ACROSS MAINLY THE WESTERN HALF OF THE CWA. ABUNDANT MOISTURE IS IN PLACE PER 12Z KJAN SOUNDING SHOWING 1.66 INCHES PRECIPITABLE WATER. CURRENT ANALYSIS SHOWS SHORTWAVE JUST TO OUR WEST AND THIS WILL CONTINUE TO TREK EASTWARD DURING THE DAY. THIS SHOULD ALLOW FOR THE RAIN SHIELD TO CONTINUE TO MOVE EAST AND SLOW CLEARING FROM THE WEST. MOST OF THIS ACTIVITY IS JUST RAIN BUT THERE ARE A SMALL NUMBER OF LIGHTNING STRIKES IN THE MORE HEAVIER CONVECTIVE BANDS. GIVEN THIS RELATIVELY SMALL NUMBER OF THUNDERSTORMS...WILL JUST LEAVE WEATHER WORDING AS RAIN FOR TODAY. WARMING HAS BEEN RATHER SLOW TO OCCUR GIVEN RAIN AND EXTENSIVE CLOUD COVER ACROSS THE AREA LIMITING INSOLATION. HAVE GONE AHEAD AND LOWERED HIGHS IN MOST PLACES TODAY. THE EXCEPTION TO THIS HAS BEEN IN THE EAST AND SOUTHEAST WHERE CLOUDS HAVE BEEN LIMITED AND EARLY WARMING SHOULD OCCUR BEFORE THE CLOUDS AND RAIN MOVE IN. ADDITIONAL ADJUSTMENTS NEEDED FOR HOURLY TRENDS IN TEMPS AND DEWPOINTS. UPDATED PRODUCTS ON THEIR WAY OUT. /28/ && .AVIATION...WIDESPREAD IFR CONDITIONS ARE ASSOCIATED WITH A LARGE RAIN/THUNDERSTORM COMPLEX MOVING ACROSS THE FORECAST AREA TODAY. WE WILL SEE RAPIDLY IMPROVING CONDITIONS FROM WEST TO EAST AS WE GO THROUGH MID TO LATE AFTERNOON WITH VFR CONDITIONS ANTICIPATED THROUGH THE EVENING INTO THE OVERNIGHT HOURS. HOWEVER...WITH THE CLEAR SKIES AND GENERALLY LIGHT WINDS...FOG WITH IFR/LIFR RESTRICTIONS COULD BE A CONCERN DURING THE MORNING HOURS. ANY FOG WILL CLEAR OFF BY AROUND 15Z WEDNESDAY MORNING AND VFR CONDITIONS CAN BE EXPECTED THROUGH WEDNESDAY AFTERNOON/EVENING. /EC/ && .PREV DISCUSSION... /ISSUED 415 AM CDT TUE APR 17 2012/ DISCUSSION...TODAY THROUGH WEDNESDAY NIGHT...THE COMBINATION OF A WEAK STALLING FRONT AND AN UPPER LEVEL DISTURBANCE MOVING OVER THE REGION HAS RESULTED IN SCATTERED SHOWERS...AND AN ISOLATED THUNDERSTORM OR TWO...LIFTING NORTHEAST ACROSS THE CWA THIS MORNING. WITH THE MAIN SHORTWAVE SWINGING EAST ACROSS THE FORECAST AREA THIS AFTERNOON INTERACTING WITH THIS FRONT...SHOWER ACTIVITY... ALONG WITH A FEW STORMS...IS EXPECTED TO CONTINUE INTO THE AFTERNOON HOURS. RAINFALL COULD BE HEAVY AT TIMES...PARTICULARLY OVER CENTRAL AND SOUTHERN PORTIONS OF THE AREA THROUGH THIS AFTERNOON. SOME LOCATIONS COULD SEE RAINFALL TOTALS BETWEEN 1-3 INCHES BEFORE ALL IS SAID AND DONE. THAT SAID...IF THE MORE INTENSE CONVECTION REMAINS SOUTH OF THE CWA OVER SOUTHERN LOUISIANA AND THE NORTH CENTRAL GULF OF MEXICO... THIS COULD WEAKEN MOISTURE TRANSPORT FURTHER OVER THE FORECAST AREA WHICH COULD THEN RESULT IN KEEPING SHOWER COVERAGE A BIT LESS AND RAINFALL TOTALS A BIT LOWER TODAY. AS THE SHORTWAVE PUSHES THROUGH THE REGION...THE FRONT WILL FINISH ITS SOUTHEAST TREK THROUGH THE ARKLAMISS LATE TONIGHT. RAIN WILL END FROM WEST TO EAST IN THE PROCESS....WITH CLOUDS ALSO BEGINNING TO CLEAR OUT FROM WEST TO EAST OVERNIGHT THROUGH WEDNESDAY MORNING. FOR WEDNESDAY...LOOK FOR CLEARING SKIES AND SLIGHTLY DRIER CONDITIONS AS HIGHS CLIMB INTO THE MIDDLE 70S. MEANWHILE FOR WEDNESDAY NIGHT... LOOK FOR CONTINUED CLEAR SKIES AND LOWS RANGING FROM THE UPPER 40S TO THE MIDDLE 50S. /19/ LONG TERM(THURSDAY THROUGH TUESDAY)...MAIN FOCUS IN THE MEDIUM RANGE WILL BE ON A DIGGING SHORTWAVE INTO THE DEEP SOUTH THAT BOTH GFS AND ECMWF MODELS NOW ARE CLOSING OFF A 500MB(560DM) LOW CENTER NEAR THE MS COAST FOR SATURDAY NIGHT AND THEN MOVING IT SLOWLY EWD. MEANWHILE...A FLAT MID LEVEL RIDGE ALOFT SHOULD HOLD A DRY WNW ZONAL FLOW IN PLACE THURSDAY THAT BACKS WITH WEAK LOW LEVEL WARM ADVECTION DEVELOPING THURSDAY NIGHT AND FRIDAY. EXPECT LOW LEVEL FRONTOGENESIS FROM THE MID SOUTH TO THE ARKLATEX FRIDAY NIGHT WITH INCREASING RAIN/TSRA CHANCES FOR OUR AREA FRIDAY AFTERNOON RIGHT THROUGH SATURDAY EVENING. THE SLOWER PROGRESSION OF THIS SYSTEM WILL RESULT IN HIGHER QPF AMOUNTS THAT WOULD NOW APPEAR TO BE AROUND 2 INCHES WITH LOCALLY HIGHER 3 TO 4 INCHES POSSIBLE IN SERN MS BY EARLY SUNDAY. A WIDER RIBBON OF 1.4 INCH PWATS AND 7-500MB LAPSE RATES OF 6.5C SUPPORT SCATTERED TSRA ALONG THE SLOWING FRONT FRIDAY NIGHT WITH SURFACE CYCLOGENESIS(1003MB) IN THE KMSY VICINITY EARLY SATURDAY. THE FRONT PLODS EWD INTO THE I-59 CORRIDOR LATER ON SATURDAY WITH AN UPPER DEFORMATION ZONE LOCKING IN THE WRAP AROUND MOISTURE BEING FORCED NWWD ON STRENGTHENING ELY LOW LEVEL FLOW THROUGH THE GULF STATES. WE COULD BE IN FOR A REAL SOAKER AS PATTERN TAKING ON MORE OF AN EL NINO LOOK LATELY. WE FINALLY BEGIN DRYING OUT EARLY SUNDAY FOLLOWED BY A NOTICEABLY COOLER AIRMASS FOR THE START OF NEXT WEEK AS OVERNIGHT LOWS LIKELY TO DIP INTO THE 40S EARLY SUNDAY AND MONDAY MORNINGS. OUR HIGHS STAY WELL BELOW NORMAL IN THE 65-72F RANGE SUNDAY BEFORE A WARMING TREND ARRIVES MONDAY AND TUESDAY. HAVE LEANED TOWARD THE ENSEMBLE MEANS FOR MAXES OVER THE WEEKEND AS LONGER DAYLIGHT HOURS TEND TO MODERATE THESE AIR MASSES EFFECTIVELY. 500MB HEIGHT RISES OF 40-60M SUNDAY AND AGAIN ON MONDAY ALLOW LOW LEVEL WAA TO PUSH DAYTIME READINGS UPWARD AND THESE SHOULD BE VERY CLOSE TO THE NORMALS FOR THIS TIME IN APRIL WITH LOWS IN THE BACK INTO THE 50S AND HIGHS 75-80F BY TUESDAY./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 51 77 50 / 99 26 0 0 MERIDIAN 72 51 78 49 / 93 52 2 0 VICKSBURG 68 50 76 48 / 100 13 0 0 HATTIESBURG 75 58 78 53 / 92 60 1 0 NATCHEZ 67 52 74 52 / 94 19 0 0 GREENVILLE 64 51 76 51 / 100 8 0 0 GREENWOOD 64 49 77 49 / 100 14 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/EEC/19/40
Hazardous weather outlook, Apr 17, 3:02 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 302 PM CDT TUE APR 17 2012 MSZ038-039-044>046-050>052-056>058-064>066-072>074-182015- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE- SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 302 PM CDT TUE APR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL MOVE EAST AND END BY THIS EVENING. ADDITIONAL RAINFALL OF ONE TO THREE INCHES WILL BE POSSIBLE UNTIL THEN. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>037-040>043- 047>049-053>055-059>063-182015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH- SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 302 PM CDT TUE APR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Local storm report, Apr 17, 11:27 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1127 AM CDT TUE APR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 4 SE COXBURG 32.95N 90.17W
04/17/2012 YAZOO MS PUBLIC
WATER WAS REPORTED OVER A ROAD NEAR THE ZEIGLERVILLE
COMMUNITY...RESULTING IN A TRAFFIC ACCIDENT
1125 AM FLASH FLOOD 1 NNE MYRLEVILLE 32.73N 90.27W
04/17/2012 YAZOO MS POST OFFICE
FLOODING WAS REPORTED ON LUTHER DAVIS ROAD
&&
DLSpecial weather statement, Apr 17, 1:27 PM CDT, 1 hour 45 minutes before
MSZ065-171855- COVINGTON MS- 127 PM CDT TUE APR 17 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 127 PM CDT TUE APR 17 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER COVINGTON COUNTY AT 127 PM CDT...MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN COVINGTON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3178 8962 3166 8953 3160 8971 3166 8974 TIME...MOT...LOC 1827Z 229DEG 12KT 3165 8969 CME
Special weather statement, Apr 17, 1:35 PM CDT, 1 hour 37 minutes before
MSZ064-065-072-073-171905- MARION MS-LAMAR MS-JEFFERSON DAVIS MS-COVINGTON MS- 135 PM CDT TUE APR 17 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 135 PM CDT TUE APR 17 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF MELBA AT 135 PM CDT...MOVING NORTHEAST AT 10 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EXTREME SOUTH CENTRAL COVINGTON...SOUTHEASTERN JEFFERSON DAVIS...NORTHWESTERN LAMAR AND NORTHEASTERN MARION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3150 8958 3138 8953 3133 8969 3146 8973 TIME...MOT...LOC 1835Z 229DEG 9KT 3140 8964 CME
Special weather statement, Apr 17, 2:23 PM CDT, 49 minutes before
MSZ064-065-072-073-171955-
MARION MS-LAMAR MS-JEFFERSON DAVIS MS-COVINGTON MS-
223 PM CDT TUE APR 17 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
223 PM CDT TUE APR 17 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES NORTHEAST OF COLLINS TO 7 MILES SOUTH
OF PINEBUR AT 223 PM CDT...MOVING NORTHEAST AT 10 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EASTERN COVINGTON...EXTREME SOUTHEASTERN JEFFERSON DAVIS...
WESTERN LAMAR AND SOUTHEASTERN MARION COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3156 8945 3104 8956 3102 8976 3104 8977
3129 8969 3178 8953
TIME...MOT...LOC 1923Z 344DEG 3KT 3167 8952 3124 8962
3104 8974
MRMSpecial weather statement, Apr 17, 2:42 PM CDT, 30 minutes before
MSZ064>066-073-074-172010- LAMAR MS-JONES MS-JEFFERSON DAVIS MS-FORREST MS-COVINGTON MS- 242 PM CDT TUE APR 17 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 242 PM CDT TUE APR 17 2012 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 8 MILES NORTHEAST OF COLLINS TO 14 MILES SOUTH OF SUMRALL AT 241 PM CDT...MOVING EAST AT 15 MPH. VERY HEAVY RAIN OF ONE TO TWO INCES IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EASTERN COVINGTON...EXTREME NORTHWESTERN FORREST...EXTREME SOUTHEASTERN JEFFERSON DAVIS...WESTERN JONES AND NORTHERN LAMAR COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3176 8932 3117 8944 3119 8963 3176 8955 TIME...MOT...LOC 1941Z 270DEG 14KT 3173 8945 3122 8952 MRM
Special weather statement, Apr 17, 3:12 PM CDT, 0 minutes before
MSZ066-073-074-172040-
LAMAR MS-JONES MS-FORREST MS-
312 PM CDT TUE APR 17 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT TUE APR 17 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 10 MILES NORTHWEST OF ELLISVILLE TO 5 MILES
SOUTH OF PURVIS AT 311 PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN OF ONE TO LOCALLY TWO INCHES IS ALSO POSSIBLE WITH
THESE STORMS WHICH MAY CAUSE PONDING OF ROADWAYS AND SOME POSSIBLE
RUNOFF.
PEOPLE IN FORREST...WESTERN JONES AND SOUTHEASTERN LAMAR COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3097 8935 3100 8935 3100 8941 3098 8943
3099 8946 3140 8939 3176 8938 3175 8915
3096 8924
TIME...MOT...LOC 2011Z 270DEG 18KT 3169 8930 3141 8930
3107 8937
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 9:54 AM CDT | Flash Flood Warning | JAN | Holmes, Yazoo | 4 hr |
| Apr 17, 10:17 AM CDT | Flash Flood Warning | JAN | Claiborne, Hinds, Madison, Warren | 4 hr |
| Apr 17, 10:32 AM CDT | Flash Flood Warning | JAN | Copiah, Lincoln | 3 hr |
| Apr 17, 12:00 PM CDT | Flash Flood Warning | JAN | Copiah, Jefferson Davis, Lawrence, Rankin, Simpson | 3 hr |
| Apr 17, 1:14 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 35 min |
| Apr 17, 1:19 PM CDT | Flash Flood Warning | JAN | Carroll, Choctaw, Grenada, Montgomery, Webster | 4 hr |
| Apr 17, 1:27 PM CDT | Special Weather Statement | JAN | Covington | 28 min |
| Apr 17, 1:35 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 30 min |
| Apr 17, 1:58 PM CDT | River Flood Warning | JAN | Attala, Holmes | 68 hr |
| Apr 17, 2:23 PM CDT | Special Weather Statement | JAN | Covington | 32 min |
| Apr 17, 2:42 PM CDT | Special Weather Statement | JAN | Covington, Lamar | 28 min |
| Apr 17, 3:37 PM CDT | Special Weather Statement | JAN | Forrest, Jones | 28 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.